# SDR UIEA2017091801688

- Difficulty date: September 17, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,914 hours, 22,245 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 4402
- Condition: Malfunctioned
- Location: A/C Pack Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP MESSAGE,  EXTINGUISHES WITH STBY -B.  REMOVED AND REPLACED THE A/C PACK TEMP CONTROL VALVE IAW 21-51-12, OPS CHECKED GOOD.
